# SDR AALA20140810005

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 45,559 hours, 18,255 cycles
- Engine: Cfmint CFM567B262
- Engine time: 17,009 hours, 6,769 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NR 1 ENG SEIZED & SHUTDOWN, SINGLE ENG TIME 23 MINUTES.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG ON 08/11/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
